WAVEFUNCTION MODELS OF KOWALSKI APPROXIMATION TO FULLY OFF-SHELL T MATRIX

被引:0
作者
PICKER, HS [1 ]
STEPHENS.GJ [1 ]
机构
[1] UNIV MARYLAND,COLLEGE PK,MD
来源
BULLETIN OF THE AMERICAN PHYSICAL SOCIETY | 1974年 / 19卷 / 04期
关键词
D O I
暂无
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:554 / 554
页数:1
相关论文
共 50 条
[1]   NOYES-KOWALSKI APPROXIMATION FOR OFF-SHELL T-MATRIX AND A SEPARABLE POTENTIAL [J].
SHIMAUCHI, M .
PROGRESS OF THEORETICAL PHYSICS, 1972, 47 (04) :1443-+
[2]   STURMIAN DISCRETIZATION - THE OFF-SHELL COULOMB WAVEFUNCTION [J].
DUBE, LJ ;
BROAD, JT .
JOURNAL OF PHYSICS B-ATOMIC MOLECULAR AND OPTICAL PHYSICS, 1989, 22 (18) :L503-L509
[3]   OFF-SHELL T MATRIX AND JOST FUNCTION [J].
FUDA, MG .
PHYSICAL REVIEW C, 1970, 1 (06) :1910-+
[4]   DIRECT APPROACH TO FULLY OFF-SHELL 2-NUCLEON T-MATRIX [J].
PICKER, HS ;
REDISH, EF ;
STEPHENS.GJ .
BULLETIN OF THE AMERICAN PHYSICAL SOCIETY, 1971, 16 (04) :623-&
[5]   VARIATIONAL APPROACH TO ON-SHELL AND OFF-SHELL T MATRIX [J].
SLOAN, IH ;
BRADY, TJ .
PHYSICAL REVIEW C, 1972, 6 (03) :701-+
[6]   A NOTE ON OFF-SHELL COULOMB T-MATRIX [J].
ROBERTS, MJ .
JOURNAL OF PHYSICS PART B ATOMIC AND MOLECULAR PHYSICS, 1970, 3 (10) :L115-&
[7]   VARIATIONAL CALCULATIONS OF OFF-SHELL T-MATRIX [J].
SLOAN, IH ;
BRADY, TJ .
BULLETIN OF THE AMERICAN PHYSICAL SOCIETY, 1972, 17 (04) :608-&
[8]   INVERSE SCATTERING PROBLEM AND OFF-SHELL T MATRIX [J].
HODGSON, RJW .
BULLETIN OF THE AMERICAN PHYSICAL SOCIETY, 1978, 23 (04) :630-630
[9]   VARIATIONAL CALCULATION OF ON-SHELL AND OFF-SHELL T-MATRIX [J].
PAYNE, GL ;
PEREZ, JD .
PHYSICAL REVIEW C, 1974, 10 (04) :1584-1586
[10]   Fully off-shell effective action and its supersymmetry in matrix theory [J].
Kazama, Y ;
Muramatsu, T .
CLASSICAL AND QUANTUM GRAVITY, 2001, 18 (12) :2277-2296